# SDR REXA2015113001109

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,089 hours, 13,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LT STRIP MISSING IN GALLEY.  REPLACED FLOOR TRACK IAW AMM 33-51-02.  OK FOR SERVICE.
